U.S. doctors online nowAsk doctors free
A member asked:

Would there be any drug interaction by taking exelon (rivastigmine) patch and phosphatidylserine (from soybeans)?

2 doctor answers3 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Yes, could be: Both phosphatidylserine and the Exelon (rivastigmine) patch presumably increase acetylcholine levels. The combination could lead to cholinergic side effects such as nausea, vomiting, belly cramping, diarrhea, salivation/drooling, sweating, bronchoconstriction, bradycardia (slowed heart rate), and pupillary constriction. Talk with your doctor first.
Dr. Elise Sadoun
Family Medicine 14 years experience
Yes: Phosphatidylserine increases levels of acetylcholine in the body. Exelon (rivastigmine) also increases levels of acetylcholine, so the combination of these might increase the side effects of the drugs. I would not recommend taking them together until you talk to your doctor first.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 42-year-old member asked:
1 doctor answer1 doctor weighed in
A 37-year-old member asked:
2 doctor answers5 doctors weighed in
A 41-year-old member asked:
1 doctor answer4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.